# SDR ASAA2013050194795

- Difficulty date: May 1, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- Aircraft time: 47,164 hours, 26,455 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 65C33896120
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WHEEL WELL MANIFOLD ASSY LOWER CHORD HAS BARE METAL AND SURFACE CORRODED SEVERAL AREAS.  ACFT GROUNDED.  REMOVED CORROSION ON CENTER LWR CHORD FOUND WITHIN LIMITS IAW SRM 53-60-71.  REMOVED CORROSION ON AFT CHORD LWR CHECK TO BE OUT OF LIMITS IAW SRM 53-60-71.  R & R AFT LOWER CHORD IAW SRM 51-40-02.
